# SDR C8GA20090178

- Difficulty date: August 14, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 76,854 hours, 39,367 cycles
- Engine: Pwa PW2037
- Engine time: 63,834 hours, 31,118 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018073
- Part serial: 20370654
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 8 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OPERATION AT FL390 THE LT ENG SHUTDOWN ON ITS OWN. THE ACFT DECLARED AN EMERGENCY AND DIVERTED WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, INSPECTED CONNECTOR AT RVA D5536, TLR D4734, FCU 4860, SVA 4868, EEC D502, D4554, NO DEFECTS FOUND IAW EICAS MSG 5273-22, REMOVED AND REPLACED EEC, OPS CHECK GOOD. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
